Procrastinator Extraordinaire (nightmer) wrote in vaginapagina,
Procrastinator Extraordinaire
nightmer
vaginapagina

Antibiotics And Yeast

I'm on day 4 of 10 of an antibiotics cocktail and, of course, ended up with a yeast infection.  I'm very prone to them even without the drugs, and taking probiotics around the clock didn't even slow the onset (I'm also taking all the usual precautions against them and alternating treatments with yogurt, ACV and coconut oil).  I have a 2 day course of Diflucan.  Would it be smarter to wait to take them until I'm done with antibiotics, or can I go ahead take them now?  I'm wondering if the yeast is likely to just keep reappearing until I'm through with the course.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments